×

Found 6,934 Documents (Results 1–100)

100
MathJax

On algebraic isomorphisms of the rational cohomology of Künnemann’s compactifications of the Néron model of an abelian variety without complex multiplication. (English. Russian original) Zbl 07518156

Math. Notes 111, No. 4, 652-653 (2022); translation from Mat. Zametki 111, No. 4, 636-637 (2022).
MSC:  11Gxx 14Gxx 14Kxx
PDF BibTeX XML Cite
Full Text: DOI

Integrable polynomial Hamiltonian systems and symmetric powers of plane algebraic curves. (English. Russian original) Zbl 1484.14072

Russ. Math. Surv. 76, No. 4, 587-652 (2021); translation from Usp. Mat. Nauk 76, No. 4, 37-104 (2021).
MSC:  14H70 14K25 37J35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification